# SDR CALA2014022000218

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924
- Aircraft serial: 31640
- Aircraft time: 5,513 hours, 1,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 61813
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPT BATTERY PACK INOPERATIVE AT M1675 PANEL.  REMOVED BATTERY PACK AT M1675.  REINSTALLED BATTERY PACK AT M1675.  OPERATIONAL CHECK GOOD IAW B737M M 33-51-06.  M1675 AT STATION 317, WL 290 & LBL 10.
